MathSciNet Relay Station
MathSciNet bibliographic data
MR499076 (58 #17039) 28A65
Flytzanis, E. Vector valued eigenfunctions of ergodic transformations. Trans. Amer. Math. Soc. 243 (1978), 53–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement